Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

High BP, face, arm burning on taking medication. Has anyone heard of these issues?

My father is 81 and has had high blood pressure for years but it has been controled. In the last year they have changed him medication and he has several problems. His arms and face burn about a half an hour after he takes them. He has headaches but his pressure seems normal, and in the early evening his pressure spikes. Has anyone heard of these issues? His doctor doesn t seem concerned, but he is so uncomfortable that he is complaining all the time.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.

This can be side effect of some medicines and it should be stopped and switched to another one. There is no need to take this medicines if he has such symptoms after it. So insist at your doctor about switching the drug.
WIsh you good health.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor